11-18-2004, 01:41 AM #1
Panic attacks and Juice. Anybody experienced this?
Has anybody on this board ever experienced a panic attack related to juicing?
I think i just had one and it freaked me out.
I am currently on week 5 of test prop/tren
This has never happend to me before while juicing. My immediate response was **** im dead but i managed to calm myself down before i died
Anyway im ok now, but it was freaky.. i was just sitting here working on a website and my heart started pounding, it lasted about two seconds, then i got a hot flush feeling in my face and it sorta felt like my head was going to blow up. No chest pains though
My bp as been a little high from the juice. Anyway i took half a bp pill just incase. I'm going to buy a bp monitor in the morning. That would be a ****ed up way to go ey.
11-18-2004, 08:16 AM #2
good to see your still with us. AND yes I have had panic attacks,it is not fun, and you really do feel like you are going to die. You need to just realize what is going on and try and relax....Deep breaths always work, and I like to put a hot or cold towel on my head, depending on how feel. Keep your bp monitored and if it keeps on happening go see a doc. GOOLUCK MAN
11-18-2004, 08:53 AM #3Originally Posted by kman
11-18-2004, 09:31 AM #4
The only panic attacks I get is when I can't get any gear............Sorry bro, couldn't resist
11-18-2004, 09:37 AM #5Associate Member
- Join Date
- Sep 2004
I have had similar things happen, mine is a continueing heart palpitation while using AS There first time it happened was a 5 or 6 weeks in. It feel like my heart misses a beat like a sucking air sort of feeling (hard to discribe) and then it beats really fast for a while. Then you get all panicy and start making it worse than it is. After a while I got more used to it but eventually I cut my cycle off at the 9th week because these pals were happening more regularly and really bug me. Hopefully you dont have the same, all I can say is now that Ive been off for 4.5 weeks then never happen so I know it is the juice. Plus It sucks not falling asleep at niight
12-26-2004, 08:22 PM #6New Member
- Join Date
- Dec 2004
i experienced a similar scenario. my heart rate increased dramatically after i found blood in the pin from my injection. i then proceeded to hyperventilate wondering if i was about to meet the big dog upstairs himself.
my cycle included sust/deca . are there particular test/aas prone to such side effects and are there some that arent such a problem.
this has been the main reason for my absence from the gear world.
12-26-2004, 08:46 PM #7
I think you should see a doctor...It probably just agravated an exsisting problem..
12-26-2004, 09:05 PM #8
I to have had some minor panic attacks but now understand how to deal with them and can easily recognize them. It is usually directly before or after an injection.
12-26-2004, 09:55 PM #9
you will get the ocassional heart palpitations whether on or off gear but obviously a bit more while on. recognizing it for what it truly is, just a heart palp, will help you stimy the snowball effect of anxiety/panic. i have much experience with, and education on anxiety disorders. I know tren is one steroid to avoid if you have a history or even family history of anxiety.
PS--the heart is not a PERFECT organ, a palp or murmur is not a big deal.
12-26-2004, 10:00 PM #10
ONly when I am waiting on the gear to get to the crib
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)